Magnetohydrodynamic axisymmetric turbulence

Authors
Citation
Bk. Shivamoggi, Magnetohydrodynamic axisymmetric turbulence, ANN PHYSICS, 272(2), 1999, pp. 167-176
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
ANNALS OF PHYSICS
ISSN journal
0003-4916 → ACNP
Volume
272
Issue
2
Year of publication
1999
Pages
167 - 176
Database
ISI
SICI code
0003-4916(19990315)272:2<167:MAT>2.0.ZU;2-9
Abstract
A statistical approach to magnetohydrodynamic (MHD) axisymmetric turbulence is considered. The double and triple correlations of the components of thr velocity and magnetic fields are expressed in terms of scalar Functions. T he equations of MHD then provide four equations governing these scalar Func tions. The isotropic version of the present formulation provides an improve d version of the previous MHD isotropic treatment. (C) 1999 Academic Press.